Publication detail

On asymptotic behaviour of solutions of a linear fractional differential equation with a variable coefficient

KISELA, T.

Original Title

On asymptotic behaviour of solutions of a linear fractional differential equation with a variable coefficient

English Title

On asymptotic behaviour of solutions of a linear fractional differential equation with a variable coefficient

Type

journal article in Web of Science

Language

en

Original Abstract

The paper deals with qualitative analysis of solutions of a test linear differential equation involving variable coefficient and derivative of non-integer order. We formulate upper and lower estimates for these solutions depending on boundedness of the variable coefficient. In the special case of asymptotically constant coefficient, we present the sufficient (and nearly necessary) conditions for the convergence of solutions to zero.

English abstract

The paper deals with qualitative analysis of solutions of a test linear differential equation involving variable coefficient and derivative of non-integer order. We formulate upper and lower estimates for these solutions depending on boundedness of the variable coefficient. In the special case of asymptotically constant coefficient, we present the sufficient (and nearly necessary) conditions for the convergence of solutions to zero.

Keywords

fractional differential equation; variable coefficients; stability; asymptotic behaviour

Released

08.12.2017

Pages from

71

Pages to

78

Pages count

8

Documents

BibTex


@article{BUT142560,
  author="Tomáš {Kisela}",
  title="On asymptotic behaviour of solutions of a linear fractional differential equation with a variable coefficient",
  annote="The paper deals with qualitative analysis of solutions of a test linear differential equation involving variable coefficient and derivative of non-integer order. We formulate upper and lower estimates for these solutions depending on boundedness of the variable coefficient. In the special case of asymptotically constant coefficient, we present the sufficient (and nearly necessary) conditions for the convergence of solutions to zero.",
  chapter="142560",
  howpublished="online",
  number="1",
  volume="72",
  year="2017",
  month="december",
  pages="71--78",
  type="journal article in Web of Science"
}